# SDR UALA2012092705460

- Difficulty date: September 25, 2012
- Submitted: October 5, 2012
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 85,810 hours, 13,753 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 605
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE HPSOV EICAS.  ACP'D MEL REQUIREMENTS.  REMOVED AND REPLACED RIGHT ENGINE HPSOV.  LEAK AND OPS CHECK GOOD.
